# SDR ASOA2015012812103

- Difficulty date: January 13, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N841AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7300
- Aircraft time: 36,255 hours, 32,992 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING PLANK/TRUNNION HAS AN INDICATION NOTED IN BORE OF THE 4TH FASTENER GOING AFT FROM FWD END NOTED IN SB 601R-57-046, REV C.  INDICATION IS ON INBD SIDE .450" FROM LOWER SURFACE, .150" LONG AND 60 PERCENT FSH. FAILED NDT.  COMPLIED WITH STEP 13 OF REO:601R-57-21-2286, REV-- P1.
